Advertisement

Ukrainian Mathematical Journal

, Volume 46, Issue 6, pp 725–734 | Cite as

On the isomorphism of wreath products of groups

  • Yu. V. Bodnarchuk
Article

Abstract

The well-known Neumann theorem on the isomorphism of standard wreath products is generalized to the wreath products of an arbitrary transitive permutation group and an abstract group.

Keywords

Abelian Group Permutation Group Wreath Product Proper Subgroup Dihedral Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. Neumann, “The structure of standard wreath products,”Math. Zh.,84, 343–373 (1964).zbMATHCrossRefGoogle Scholar
  2. 2.
    F. Gross,On the Uniqueness of Wreath Products, CV47AL, U. K., Mathematical Institute, University Warwick, Coventry (1989).Google Scholar
  3. 3.
    L. G. Kovas, “Wreath decomposition of finite permutation groups,”Bull. Austral. Math. Soc.,40, 255–279 (1989).MathSciNetGoogle Scholar
  4. 4.
    Yu. V. Bodnarchuk, “The structure of the group of automorphisms of nonstandard wreath products of groups,”Ukr. Mat. Zh.,36, No. 2, 143–148 (1984).CrossRefMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • Yu. V. Bodnarchuk

There are no affiliations available

Personalised recommendations